# SDR SWAA2016030849748

- Difficulty date: March 6, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N912WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36621
- Aircraft time: 28,359 hours, 16,758 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMER EXIT SIGN LOOSE.  R & R SIGN AMM.
